A friend's mom has been fighting throat CA for well over a year now. She had her last radiation tx a few months ago and has finally been declared cancer free....after lots of chemo, radiation and a perm trach...not to mention numerous surgeries. The last surgery was to remove her vocal cords. Needless to say, this woman has been through it. She's only 49.
The question I have is now she has terrible, horribly painful psoriasis on both feet. It's now to the point of bleeding and she's almost unable to walk. But she keeps going....she's a trooper.
Could this possibly be related to any of the treatments she got d/t the cancer? It just popped up and got progressively worse a few months after her last radiation tx. Could it be from the radiation after all this time?? Or could there be another totally unrelated reason?
She just got insurance back and will be going to a podiatrist, but is in so much pain I thought I would see if anyone here has any ideas. She has tried every treatment imaginable for her feet, but nothing helps. It still keeps getting worse.
Thanks for any ideas or input. I realize no medical advice here, but just looking for any ideas or similar experiences.